MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERLOC MAX PORT ACCESS KIT 19G X 0.75IN; HYPODERMIC SINGLE LUMEN NEEDLE.

C.R. BARD, INC. (BASD) -3006260740 POWERLOC MAX PORT ACCESS KIT 19G X 0.75IN; HYPODERMIC SINGLE LUMEN NEEDLE.
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.
 
Event or Problem Description
It was reported that there appeared to be a hole right where the needle connects to the flat "platform" looking piece that began to leak when huber was flushed.One of my nurses was accessing a port on (b)(6) and ended up having to remove it and replace it right away.When he attempted to aspirate upon accessing, he got air back and when he attempted to flush, it leaked everywhere.He said when he removed it, there appeared to be a hole right where the needle connects to the flat "platform" looking piece.Patient required a second poke to access their port due to this issue.

Brand Name
POWERLOC MAX PORT ACCESS KIT 19G X 0.75IN
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE.
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key20195801
Report Number3006260740-2024-05119
Device Sequence Number15364543
Product Code PTI
UDI-Device Identifier00801741044267
UDI-Public(01)00801741044267(11)240510(17)250930(10)REJR0538
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K171735
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberN/A
Device Catalogue Number2141975
Device Lot NumberREJR0538
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2024
Initial Report FDA Received Date09/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown